# SDR GLBA2012062500002

- Difficulty date: June 25, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 35,730 hours, 46,830 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE UPPER CARGO DOOR FRAME ON THE FWD SIDE AT APPROX FS 459, 3" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-033. MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR
